Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Feeling nauseous and bump formation after an injury on head. Suffer from anxiety. Cause of nausea?

hi, i banged my head 6 and a half hours ago, theres a small bump, and no pain, just feel nauseous, but i don't know if that is due to the anxiety , as i suffer from anxiety attacks, im having one now, and have had them on and off for a few hours , i get burping with my anxiety, so i don't know if that is the cause of the nausea , please help me thank you
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
The nausea that you are feeling is probably due to the anxiety.
What you can do is that take an antacid like a pantoprazole 40mg 2 hours before meals. Have this tablet for five days.
If you are still experiencing nausea which is getting worse or you are having a severe headache associated with the nausea then it could be a cause for concern.
Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor